# SDR CA000808006

- Difficulty date: July 10, 2000
- Submitted: August 14, 2000
- Operation: General aviation
- Make and model: Piper PA-28-140
- Aircraft time: 1,824 hours
- Engine: Lyc O320E2A
- Propeller: Snsnch 74DM
- System (JASC): 6111 · Propeller Blade Section
- Part: Propeller
- Condition: Corroded
- Location: Face
- Component: Propeller Blade, Snsnch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION.  REQUIRED OVERHAUL DUE TO CORROSION.  (X)
